# SDR USAA000480

- Difficulty date: March 28, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 49,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TWO CRACKS IN FLOORBEAM, STATION 706, BL 0 LOWER CHORD FLOORBEAM WEB.  REPAIRED FILLER AND DOUBLER PER TR 57-10-05. (M)
